# SDR BIER960030

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27508
- Make and model: Piper PA-31-350
- Aircraft serial: 317852031
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  INVESTIGATION REVEALED BROKEN WIRE GOING TO LEFT GEAR SAFETY SWITCH THEREBY NOT ALLOWING ANTI-RETRACT SOLENOID FROM WORKING.
